# SDR MWEA010306

- Difficulty date: March 13, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- Aircraft time: 50,085 hours, 37,710 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 995791820
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOORBOARD E1 HAD CRACK PROPAGATING FROM MIDDLE OUTBOARD HOLE.  REMOVED FLOORBOARD, FABRICATED DOUBLER, FILLER, LOCATED, INSTALLED AND REINSTALLED FLOORBOARD.
